MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Codes Low Test Results (2458); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The troponin t gen 5 stat reagent expiration date was not provided.The cobas e411 disk serial number was (b)(6).The qc was acceptable.The field service engineer (fse) checked the analyzer and found no cause for the event, but discovered that the sample disk had broken tabs.He replaced the sample disk and checked the sample, reagent, and sipper probe adjustments, the pressure sensor, and the sipper voltage.Precision studies were performed, and they were within specifications.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 2 patients' samples tested with elecsys troponin t gen 5 stat assay on a cobas e 411 analyzer (disk system).Sample 1: initial result: 9.7 ng/l.Repeat result: 18.4 ng/l.Sample 2: initial result: 15.8 ng/l.Repeat results: 65.1 ng/l and 64.7 ng/l.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
The visual check of the samples showed no abnormalities.A general reagent or analyzer problem can be excluded since the qc prior to the event was within the ranges.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24730967
Report Number1823260-2026-01161
Device Sequence Number10191660
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08469865160
Device Lot Number869594
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown